# SDR TSAA0721065

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 62,837 hours, 59,505 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Ram Air Door
- Component: Ram Air Door
- Component part number: 60751825
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 48 HNL-ITO - DURING CLIMB THE CREW NOTED THE RIGHT SUPPLY DUCT PRESSURE READING 100 PSI (FULL SCALE).  THE CREW LANDED IN HNL WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LEFT RAM AIR DOOR CONTROL AND PERFORMED AN ENGINE RUN WITH ALL OPERATIONAL CHECKS SATISFACTORY PER AMM 36-11-00.  THE AIRCRAFT RETURNED TO SERVICE.
